Open Access
Translator Disclaimer
April 2002 Quasiconformal Lipschitz maps, Sullivan's convex hull theorem and Brennan's conjecture
Christopher J. Bishop
Author Affiliations +
Ark. Mat. 40(1): 1-26 (April 2002). DOI: 10.1007/BF02384499

Abstract

We show that proving the conjectured sharp constant in a theorem of Dennis Sullivan concerning convex sets in hyperbolic 3-space would imply the Brennan conjecture. We also prove that any conformal map f: D→Ω can be factored as a K-quasiconformal self-map of the disk (withK independent of Ω) and a map g: D→Ω with derivative bounded away from zero. In particular, there is always a Lipschitz homeomorphism from any simply connected Ω (with its internal path metric) to the unit disk.

Funding Statement

The author is partially supported by NSF Grant DMS 9800924.

Citation

Download Citation

Christopher J. Bishop. "Quasiconformal Lipschitz maps, Sullivan's convex hull theorem and Brennan's conjecture." Ark. Mat. 40 (1) 1 - 26, April 2002. https://doi.org/10.1007/BF02384499

Information

Received: 4 October 2000; Published: April 2002
First available in Project Euclid: 31 January 2017

zbMATH: 1034.30013
MathSciNet: MR1948883
Digital Object Identifier: 10.1007/BF02384499

Rights: 2002 © Institut Mittag-Leffler

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.40 • No. 1 • April 2002
Back to Top